Journal article icon

Journal article

MESOZOIC MAGNETIC LINEATIONS IN THE MOZAMBIQUE BASIN

Publication status:
Published

Actions


Access Document


Authors


SIMPSON, E More by this author
SCLATER, J More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Earth Sciences
Journal:
EARTH AND PLANETARY SCIENCE LETTERS
Volume:
43
Issue:
2
Pages:
260-264
Publication date:
1979
DOI:
ISSN:
0012-821X
URN:
uuid:4eb77202-98ae-4cca-ba15-2c27c871832d
Source identifiers:
190551
Local pid:
pubs:190551

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP